The Michigan Mathematical Journal

On rings with a certain divisibility property.

Hiroshi Gunji and Donald L. McQuillan

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 22, Issue 4 (1976), 289-299.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029001569

Digital Object Identifier
doi:10.1307/mmj/1029001569

Mathematical Reviews number (MathSciNet)
MR0396542

Zentralblatt MATH identifier
0314.13002

Subjects
Primary: 13G05: Integral domains

Citation

Gunji, Hiroshi; McQuillan, Donald L. On rings with a certain divisibility property. Michigan Math. J. 22 (1976), no. 4, 289--299. doi:10.1307/mmj/1029001569. https://projecteuclid.org/euclid.mmj/1029001569


Export citation